Blank Cover Image

Annals of mathematics. Ser. 2

資料種別:
雑誌
言語:
英語
出版情報:
Lancaster, N.J.
形態:
v.
ISSN:
0003486X  CiNiiarticles
巻次(年次):
Vol. 1, no. 1 (1899)-
継続前誌:
Annals of mathematics <AA00532832>
書誌ID:
AA00532843
子書誌情報
Loading
所蔵情報
近くの請求記号の本を見る Loading virtual-shelf information
Loading availability information

類似資料:

1
 
2
 
3
 
4
 
5
 
6
 
7
 
8
 
9
 
10
 
11
 
12
 

統計数理研究所

Annals of the Institute of Statistical Mathematics

Kraus Reprint

American Statistical Association, Institute of Mathematical Statistics

American Statistical Association

North-Holland

Economic History Society

A. & C. Black

Princeton University Press

France. Ministère de l'éducation nationale

Gautthier-Villars

North-Holland publishing company

Princeton Univ. Press.

Australian Mathematical Society

Published for the Australian Mathematical Society by Jerusalem Academic Press